# SDR DALA2025121009015

- Difficulty date: December 7, 2025
- Submitted: December 10, 2025
- Operation: Air carrier
- Aircraft: N925AT
- Make and model: Boeing 717-200
- Aircraft serial: 55079
- Aircraft time: 57,538 hours, 42,187 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB,  PERFORMED AN AIR TURN BACK DUE TO LEFT AND RIGHT MAIN GEAR UNSAFE LIGHTS.   COMPLIED WITH NO GO MSI LOG, ADJUSTED LEFT DOOR ACTUATOR TO WITHIN LIMITS, ADJUSTED RIGHT GEAR DOOR UP AND LATCHED SENSOR TO WITHIN LIMITS AND REPLACED THE S1-89 LANDING GEAR HANDLE POSITION SWITCH.(5447228)
